# SDR 2002UALA01548

- Difficulty date: October 8, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 39,976 hours, 11,860 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME STATION 600 LBL 35 DENTED. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. DAMAGE REMOVED. INSTALLED DOUBLER.
